Analysis Mathematica

, Volume 5, Issue 1, pp 51–65 | Cite as

On imbedding of classes of functions

  • L. Leindler
Article

О ВлОжЕНИИ клАссОВ ФУ НкцИИ

Abstract

В НАстОьЩЕЕ ВРЕМь ИжВ ЕстНО МНОгО УтВЕРжДЕ НИИ тИпА тЕОРЕМ ВлОжЕНИь, кОтО РыЕ ФОР-МУлИРУУтсь В тЕРМИНАх МОДУлЕИ НЕ пРЕРыВНОстИ.

ДАННАь РАБОтА сОДЕРж Ит НЕскОлькО тЕОРЕМ В лОжЕНИь с УслОВИьМИ, ВыРАжЕННы МИ В тЕРМИНАх НАИлУЧшИх п РИБлИжЕНИИEn(ƒ,p) ФУНкц ИИ ƒ тРИгОНОМЕтРИЧЕскИМ И пОлИНОМАМИ пОРьДкАn В МЕтРИкЕLp: И сслЕДУЕтсь ВлОжЕНИЕ клАссАE(α,p) ФУНкцИИ ИжLp, УДОВлЕтВОРьУ-ЩИх Дль жАДАННОИ МОНОтОН НО УБыВАУЩЕИ к НУлУ пОслЕДОВАтЕльНОстИ α={Аn} УслОВИУ
$$E_n (f,p) \leqq M\alpha _n (M = M(f))< \infty ;n = 1,2,...).$$
хАРАктЕРНыМИ РЕжУль тАтАМИ РАБОты ьВльУт сь слЕДУУЩИЕ ДВА слЕДстВИь тЕОРЕМ ы 3.
слЕДстВИЕ 1. пУстьР≧1И Β>−1.ЕслИ пОслЕДОВАтЕльНОстьn} УДОВлЕтВОРьЕт УслОВИУ:
, тО Дль ВлОжЕНИь
$$E(\alpha ,p) \subset L^p (\ln + L)^{\beta + 1} $$
НЕОБхОДИМО И ДОстАтОЧНО
$$\mathop \sum \limits_{n = 2}^\infty \frac{{(\ln n)\beta }}{n}\alpha _n^p< \infty .$$
слЕДстВИЕ 2.ЕслИ v>p≧1,Β≧0 И {Аn} УДОВлЕтВОРьЕт УслОВИУ (1),тО Дль ВлОжЕ НИь
$$E(\alpha ,p) \subset L^\nu (\ln + L)^\beta $$
НЕОБхОДИМО И ДОстАтО ЧНО
$$\mathop \sum \limits_{n = 2}^\infty n^{\nu /p - 2} (\ln + n)^\beta \alpha _n^\nu< \infty ,$$

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. Leindler, On embedding of classesH ωp Acta Sci. Math. (Szeged),31 (1970), 13–31.Google Scholar
  2. [2]
    L. Leinler, On embedding theorems,Acta Sci. Math. (Szeged),34 (1973), 231–244.Google Scholar
  3. [3]
    L. Leindler, Necessary conditions for imbedding of classes of functions,Analysis Math.,1 (1975), 55–61.Google Scholar
  4. [4]
    L. Leindler, Generalization of inequalities of Hardy and Littlewood,Acta Sci. Math. (Szeged),31 (1970), 279–285.Google Scholar
  5. [5]
    H. P. Mulholland, Concerning the generalization of the Young-Hausdorff theorem,Proc. London Math. Soc.,35 (1933), 257–293.Google Scholar
  6. [6]
    A. F. Timan,Theory of approximation of functions of a real variable, Hindustan Publ. Comp. (India, 1966).Google Scholar
  7. [7]
    M. F. Timan, Orthonormal systems satisfying an inequality of S. M. Nikol'skii,Analysis Math.,4 (1978), 75–82.Google Scholar
  8. [8]
    п. л. УлььНОВ, О ВлОж ЕНИИ НЕкОтОРых клАсс ОВ ФУНкцИИ,МАтЕМ. жАМ ЕткИ,1 (1967), 405–414.Google Scholar
  9. [9]
    п. л. УлььНОВ, ВлОжЕ НИЕ НЕкОтОРых клАссО В ФУНкцИИH ωp,ИжВ. АН сс сР, сЕРИь МАтЕМ.,32 (1968), 649–686.Google Scholar
  10. [10]
    п. л. УлььНОВ, тЕОРЕ Мы ВлОжЕНИь И НАИлУЧш ИЕ пРИБлИжЕНИь,ДОкл. АН сссР,184 (1968), 1044–1047.Google Scholar

Copyright information

© Akadémiai Kiadó 1979

Authors and Affiliations

  • L. Leindler
    • 1
  1. 1.Bolyai InstituteSzegedHungary

Personalised recommendations